# SDR VNAA202112101111

- Difficulty date: December 6, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 38,908 hours, 37,381 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Plugged
- Component: Air Data Comput
- Component part number: 8220372436
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE AT FL340, CREW RECEIVED AN EFIS COMP MON FAIL MESSAGE, FOLLOWED BY ADC1 FAIL AND FINALLY A STALL FAIL CAUTION MSG. PER QRH CREW DECLARE EMERGENCY AND DIVERTED TO MEM. INSPECTED MAIN PITOT / STAND BY PITOT DRAIN ASSY IAW CRJ 700 AMM 34-11-00-220-802/805-A01/A02.  FOUND MOISTURE IN P3.  REPLACED ADC 1 AND DRAINED PITOT STATIC DRAIN ASSEMBLIES IAW CRJ 700 AMM 34-13-01-000/400-801-A01-PSA AND CRJ 700 AMM 34-11-00-220-801 OPS CHECK GOOD. MODE C RETURN TO SERVICE CHECK REQUIRED.  PERFORMED MODE C CHECK IAW CRJ 700 AMM 34-54-00-720-802-A01-PSA. OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME.
